# SDR UPS07549648

- Difficulty date: March 28, 2007
- Submitted: April 23, 2007
- Operation: Air carrier
- Aircraft: N419UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23906
- Aircraft time: 20,823 hours, 13,560 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N1017
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DENT IN FWD CARGO FUSELAGE FRAME STA 760,S24R.  COMPLIED WITH EA 757-5332-A1632 & UPS EO NO B757-5310-26600-A.
